# SDR SWAA2022032065932

- Difficulty date: January 31, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AND MECHANICAL DAMAGE IN WELL AND CROWN; RBL25; BS518-520; BS500C+7 TO 500D; BS500B-1 TO 500B+10; BS500+6 TO +18; BS476-485 / [01] REMOVED CORROSION AND MECHANICAL DAMAGE FROM WELL AND CROWN OF SEAT TRACK; RBL25; BS476 - BS520 IAW SRM 53-00-52-1A-1; FOUND TO BE OUT OF LIMITS; ID TOOL: ATS1225; S/N UNKNOWN; D/D: 07/2022; ID TOOL: E9655; S/N: UNKNOWN; D/D: 03/2022. MEASUREMENTS ON CROWN: BS480+7; L=1.0 X W=.400' X D=.007' BS500+7; L=1.0' X W=.400' X D=.025' BS500C+9; L=1.0' X W=.400' X D=.015' BS520; L=1.0' X W=.400' X D=.015' MEASUREMENTS ON WELL BS476 - BS485; L=9 X W=.700' X D=.009' BS500+6 - BS500+18; L=12.0' X W=.700' X D=.020' BS500B+1 - BS500B+10; L=9 X W=.700' X D=.014' BS500C+7 - BS500D; L=13.0' X W=.700' X D=.008'.;[02] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1.[18] REMOVE AND REPLACE OF SEAT TRACK BS 480-BS 520 RBL 25 IS COMPLETE. IAW SRM 51-40-02-0G-);DRW143A5300 AND DRW 143A5400.;[19] VERIFIED COMPLETE;[20] REMOVE AND REPLACED OF SEAT TRACK BS 480-BS 520 RBL 25 IS COMPLETE. IAW SRM 51-40-02-0G-0;DWG 143A5300 AND DWG 143A5400. STEP 6 REMOVAL OF FOD PROTECTION WILL BE REMOVED ON TTG8Q00AN50E;[21] REMOVE AND REPLACED OF SEAT TRACK BS 480-BS 520 RBL 25 IS COMPLETE. IAW SRM 51-40-02-0G-0;DWG 143A5300 AND DWG 143A5400. STEP 6 REMOVAL OF FOD PROTECTION WILL BE REMOVED ON TTG8Q00AN50E;[22] UPDATED #15;[23] CERTIFY
